MathSciNet Relay Station
MathSciNet bibliographic data
MR1801421 11E76 (14P10 14Q99)
de Loera, Jesús A.; Santos, Francisco Erratum to: "An effective version of Pólya's theorem on positive definite forms'' [J. Pure Appl. Algebra 108 (1996), no. 3, 231–240; MR1384003]. J. Pure Appl. Algebra 155 (2001), no. 2-3, 309–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement